MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® FLUORO-4¿ SILICONE URETERAL STENT

C.R. BARD, INC. (COVINGTON) -1018233 BARD® FLUORO-4¿ SILICONE URETERAL STENT
Model Number 233624
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when doctor wants to disassemble the stent, it was found that the d-j was broken.It was stated that they replaced it with a new one to continue the operation.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.1samples were confirmed to exhibit the reported failure.The device had not met specifications.The potential failure mode is "lack of training- packaging pattern not followed".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "information for use device description: the bard® fluoro-4¿ silicone ureteral stent, the bard® fluoro-4¿ silicone ureteral coil stent and the bard® silicone ureteral coil stent with figure four end are silicone stents.The bard® fluoro-4¿ silicone ureteral stent and the bard® fluoro-4¿ silicone ureteral coil stent are highly radiopaque.The extra coils enable the stent device to accommodate most lengths of ureters.Each stent kit contains the following: 1 bard® stent 1 guidewire 1 push catheter 1 stent clamp 1 information for use indications for use: these stents are indicated to relieve obstruction in a variety of benign, malignant and post-traumatic conditions in the ureter such as stones and/or stone fragments, or other ureteral obstructions such as those associated with ureteral stricture, carcinoma of abdominal organs, retroperitoneal fibrosis or ureteral trauma, or in association with extracorporeal shock wave lithotripsy (eswl).The stent may be placed using endoscopic surgical techniques or percutaneously using standard radiographic technique.Warning: this is a single use device.Do not resterilize any portion of this device.Reuse and/or repackaging may create a risk of patient or user infection, compromise the structural integrity and/or essential material and design characteristics of the device, which may lead to device failure, and/or lead to injury, illness or death of the patient.Contraindications: there are no known contraindications to use.Precautions: 1.For single use only.Do not resterilize.Do not use if package or product is damaged.2.Improper handling technique can seriously weaken the stent.Acute bending or overstressing during placement could result in subsequent separation of the stent at the point of stress after a prolonged indwelling period.3.Exercise care.Tearing of the stent can be caused by sharp instruments.4.Choice of stent size and duration of indwelling time are at the discretion of the physician.All stents may be subject to varying degrees of encrustation when placed in the urinary tract.Periodic checks of the stent by cystoscopic and/or radiographic means are recommended.When, at any time du ring the indwelling duration, encrustation is of sufficient severity that there is potential for occlusion of the stent or the patient experiences pain or discomfort which the physician determines to be associated with the presence of the stent, or if there is indication of infection in the area of the stent, the stent should be removed and if the patients condition permits replaced with a new stent.5.Care should be exercised when removing the stent so as not to cause tearing or fragmentation.6.With any ureteral stent, migration is a possible complication which could require medical intervention for removal.Selection of too short a stent may result in migration.7.Multi-length ureteral stents: formation of knots in multi-length ureteral stents may occur.This may result in injury to the ureter during removal and/or the need for additional surgical intervention.The presence of a knot should be considered if significant resistance is encountered during attempts at removal.¿ h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.

Brand Name
BARD® FLUORO-4¿ SILICONE URETERAL STENT
Common Device Name
URETERAL STENT
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
juan velez
8195 industrial blvd
covington 30014
7707846100
MDR Report Key14189809
Report Number1018233-2022-02880
Device Sequence Number4378887
Product Code FAD
UDI-Device Identifier10801741011679
UDI-Public(01)10801741011679
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K823487
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2026
Device Model Number233624
Device Catalogue Number233624
Device Lot NumberNGFT4952
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/29/2022
Supplement Date Received by Manufacturer08/17/2022
Initial Report FDA Received Date04/22/2022
Supplement Report FDA Received Date08/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown